# SDR USAA061311

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 24 INCHES FROM LEFT OF BUTT LINE -0- HAS CORROSION.  INSTALLED NEW T-CAP SECTION, IAW SRM 53-10-51 FIG 201 LEVEL 1 C53-107-02, DEFECT SIZE: 1 X 1 INCH.
